Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 198, NWS St. Louis, MO

August 18, 20155 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 18, 2015, 11:49 PM CDT for 5 counties in Missouri. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2015, 11:49 PM CDT (04:49 UTC)
Expired
Aug 19, 2015, 12:45 AM CDT
In force
56 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 57 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.8 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WUUS53 KLSX 190449
SVRLSX
MOC071-073-113-139-219-190545-
/O.NEW.KLSX.SV.W.0198.150819T0449Z-150819T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 PM CDT TUE AUG 18 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHWESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  WARREN COUNTY IN EAST CENTRAL MISSOURI...
  NORTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN GASCONADE COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1245 AM CDT

* AT 1148 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED ALONG A LINE 
  EXTENDING FROM NEAR NEW FLORENCE TO 6 MILES WEST OF HERMANN... 
  MOVING EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  WASHINGTON...TROY...WARRENTON...WRIGHT CITY...MONTGOMERY CITY...
  HERMANN...NEW HAVEN...DAVIS...MARTHASVILLE...NEW FLORENCE...
  JONESBURG...TRUESDALE...HAWK POINT...INNSBROOK...BIG SPRING...
  DUTZOW...TRELOAR...FORISTELL...GASCONADE AND BERGER.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN EXITS 175 AND 200.
 
THIS WARNING ALSO INCLUDES DEUTSCHHEIM HISTORIC SITE.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS PRODUCED 
WIDESPREAD WIND DAMAGE ACROSS PORTIONS OF CALLAWAY COUNTY. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3895 9152 3908 9096 3856 9097 3859 9164
TIME...MOT...LOC 0448Z 257DEG 37KT 3888 9148 3867 9155 

HAIL...<.75IN
WIND...70MPH
 
$$

TILLY
2 follow-up statements
960 
WWUS53 KLSX 190516
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1216 AM CDT WED AUG 19 2015

MOC071-073-113-139-219-190545-
/O.CON.KLSX.SV.W.0198.000000T0000Z-150819T0545Z/
MONTGOMERY MO-LINCOLN MO-WARREN MO-FRANKLIN MO-GASCONADE MO-
1216 AM CDT WED AUG 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN MONTGOMERY...SOUTHWESTERN LINCOLN...WARREN...
NORTHWESTERN FRANKLIN AND NORTHEASTERN GASCONADE COUNTIES...

AT 1216 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HAWK POINT TO NEAR TRELOAR...MOVING EAST AT 50
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WASHINGTON...TROY...WARRENTON...WRIGHT CITY...HERMANN...NEW HAVEN...
DAVIS...MARTHASVILLE...JONESBURG...TRUESDALE...HAWK POINT...
INNSBROOK...DUTZOW...TRELOAR...FORISTELL...BERGER...HIGH HILL...
TRUXTON...MCKITTRICK AND CAVE.

THIS WARNING ALSO INCLUDES DEUTSCHHEIM HISTORIC SITE.
 
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN EXITS 179 AND 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS.

&&

LAT...LON 3908 9096 3856 9097 3858 9149 3898 9140
TIME...MOT...LOC 0516Z 260DEG 43KT 3892 9112 3871 9112 

HAIL...<.75IN
WIND...60MPH
 
$$

TILLY
488 
WWUS53 KLSX 190539
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1239 AM CDT WED AUG 19 2015

MOC071-073-113-139-219-190549-
/O.EXP.KLSX.SV.W.0198.000000T0000Z-150819T0545Z/
MONTGOMERY MO-LINCOLN MO-WARREN MO-FRANKLIN MO-GASCONADE MO-
1239 AM CDT WED AUG 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY...
SOUTHWESTERN LINCOLN...WARREN...NORTHWESTERN FRANKLIN AND
NORTHEASTERN GASCONADE COUNTIES WILL EXPIRE AT 1245 AM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3908 9096 3856 9097 3858 9149 3898 9140
TIME...MOT...LOC 0538Z 257DEG 37KT 3892 9112 3871 9112 

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 7:03 PM CDT, 4 hours 46 minutes earlier.

Area forecast discussion, Aug 18, 7:03 PM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
703 PM CDT TUE AUG 18 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 355 PM CDT TUE AUG 18 2015

PREFRONTAL CONVECTION HAS BLOWN UP ABOUT AS EXPECTED THIS AFTERNOON.
SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM THIS EVENING AND
WE'VE HAD SOME SPORADIC REPORTS OF TREE LIMBS DOWN WITH THE
STRONGEST STORMS.  SBCAPE IN EXCESS OF 3000 J/KG INDICATED ON SPC
MESOANALYSIS PAGE AHEAD OF THE CONVECTION WITH A VIGOROUS SHORTWAVE
MOVING INTO WESTERN MISSOURI AT THIS TIME.  MASS FIELDS ON SHORT-
RANGE GUIDANCE CONTINUE TO STREAM INSTABILITY UP INTO THE REGION
THROUGH THE EVENING...AND THIS LOOKS REASONABLE GIVEN THE POSITION
OF THE SHORTWAVE AND SURFACE FRONT.  HAVE TO SAY, THE HRRR DID A
PRETTY GOOD JOB WITH THE CONVECTION THIS AFTERNOON, SO THE SHORT
RANGE FORECAST FOR TONIGHT IS BIASED HEAVILY TOWARD THE HRRR.
EXPECT STORMS CURRENTLY OVER EASTERN KANSAS TO CONTINUE TO DEVELOP
AND MOVE EASTWARD TONIGHT AHEAD OF THE SHORTWAVE.  THERE WILL LIKELY
BE A LUL IN THE THUNDERSTORM ACTIVITY OVER OUR CWFA AFTER 00-02Z,
BUT THE STORMS CURRENTLY IN KANSAS WILL EVENTUALLY MOVE IN AFTER 04-
05Z.  ADDITIONAL DEVELOPMENT IS ALSO POSSIBLE AHEAD OF THE KANSAS
STORMS. THE COLD FRONT WILL SWEEP INTO MISSOURI OVERNIGHT AND SHOULD
BE THROUGH CENTRAL AND INTO EASTERN MISSOURI BY 12Z.

CARNEY

.LONG TERM: (WEDNESDAY THROUGH NEXT TUESDAY)
ISSUED AT 355 PM CDT TUE AUG 18 2015

MODELS CONTINUE TO SUPPORT A FAST SURFACE FRONTAL SOLUTION WHILE
MAINTAINING A SIMILAR TIMING WITH THE UPPER LEVEL PROFILE.  WHILE
THERE SHOULD STILL BE A NICE SLUG OF WIDESPREAD LIFT BUILDING IN
FROM LATE WEDNESDAY MORNING THRU EARLY EVENING...THE COLUMN WILL
BE VERY LIMITED THERMODYNAMICALLY...MEANING LIKE MOSTLY SHOWERS WITH
DIMINISHING CHANCES FOR THUNDER AS THE DAY GOES ALONG.  DECENT RAIN
CHANCES ARE NOW EXPECTED TO LINGER INTO EARLY EVENING BEFORE THEN
MAKING A RAPID EXIT FROM SOUTHWEST TO NORTHEAST FOLLOWED QUICKLY BY
CLEARING SKIES.

WHAT WILL REMAIN IN ITS WAKE WILL BE A RARE COOL AND DRY PERIOD
BEGINNING LATE WEDNESDAY NIGHT THRU FRIDAY AFTERNOON WITH MIN TEMPS
DIPPING INTO THE 50S AND MAX TEMPS ONLY REACHING TO AROUND 80
DEGREES.

THE FRONTAL COMPLEX THAT HAD PUSHED TO OUR SOUTH ON WEDNESDAY
WILL THEN MOVE BACK TO THE NORTH BY SATURDAY TO ALLOW CHANCES FOR
THUNDERSTORMS TO RETURN AND PERSIST THRU THE WEEKEND WITH
TEMPERATURES BACK TO SEASONABLE AVERAGES.

IN YET ANOTHER SIGN THAT AUTUMN IS NOT TOO FAR OFF ANYMORE...ANOTHER
DECENTLY STRONG COLD FRONT PUSHES THRU LATE SUNDAY AND IS
EXPECTED TO BRING AN ENCORE OF THE COOL AND DRY PERIOD FOR MONDAY
AND TUESDAY OF NEXT WEEK.

SOME MODEL DISCREPANCIES THEN EXIST HEADING DEEPER INTO NEXT WEEK
BUT THE GENERAL THEME IS SUMMER THEN REMINDING US THAT IT IS NOT YET
DONE...WITH AN UPPER LEVEL RIDGE ATTEMPTING TO BUILD IN TO POSSIBLY
DELIVER ONE FINAL ROUND OF DANGEROUS HEAT AND HUMIDITY TO CLOSE OUT
AUGUST.

TES

&&

.AVIATION:  (FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 639 PM CDT TUE AUG 18 2015

PRIMARY CONCERN FOR THE NEXT 3-5 HOURS IS ONGOING CONVECTION OVER
PARTS OF EASTERN MISSOURI AND SOUTHWEST ILLINOIS. EXPECT THESE
STORMS TO CONTINUE WEAKENING AS THEY MOVE EAST THROUGH THE
EVENING. ANY STORM WILL BE CAPABLE OF REDUCING VISIBILITY TO TO 1
MILE OR LESS IN HEAVY RAIN. VFR CONDITIONS AND SCATTERED LIGHT
SHOWERS WILL PREVAIL OUTSIDE OF THUNDERSTORMS.

STORMS OVER EASTERN KANSAS WILL CONTINUE TO MOVE EASTWARD THIS
EVENING. MODEL GUIDANCE IS IN GOOD AGREEMENT THAT THE STORMS WILL
PERSIST INTO OUR AREA...MOVING INTO CENTRAL MISSOURI BY 03-05Z AND
TO THE MISSISSIPPI RIVER BY 05-06Z. THE COLD FRONT NOW OVER
EXTREME NORTHWEST MISSOURI WILL SWEEP THROUGH THE AREA BY MID
MORNING. ADDITIONAL PRECIPITATION LOOKS LIKELY BEHIND THE FRONT
DURING THE LATE MORNING AND AFTERNOON. CONFIDENCE IS LOW ON FLIGHT
CONDITIONS ON WEDNESDAY, BUT LOW TO MID RANGE MVFR LOOKS MOST
LIKELY AT THIS TIME.

SPECIFICS FOR KSTL:

VFR FLIGHT CONDITIONS ARE EXPECTED TO PREVAIL WITH A FEW LIGHT
SHOWERS IN THE AREA FOR MUCH OF THE REST OF THE EVENING. THE
STORMS CURRENTLY OVER KANSAS SHOULD REACH THE TERMINAL AROUND
MIDNIGHT...HOWEVER I'M NOT VERY CONFIDENT HOW ORGANIZED OR STRONG
THEY'LL BE. THE COLD FRONT WILL MOVE THROUGH THE TERMINAL AROUND
12Z...THINK THE MVFR CEILINGS OVER NEBRASKA AND IOWA WILL EXPAND
OVERNIGHT BEHIND THE FRONT. ADDITIONALLY, THERE WILL BE MORE
PRECIPITATION BEHIND THE FRONT LATE WEDNESDAY MORNING OR
AFTERNOON, BUT AM NOT SURE ON TIMING OR INTENSITY SO HAVE NOT
INCLUDED IT IN THE TAF AT THIS TIME.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 18, 4:10 PM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
410 PM CDT TUE AUG 18 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
410 PM CDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL REMAIN LIKELY. SOME OF THE STORMS MAY ATTAIN
SEVERE THRESHOLDS...WITH THE PRIMARY THREAT BEING DAMAGING WINDS.
FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO
THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE LIKELY ON WEDNESDAY...MAINLY DURING THE
MORNING HOURS...AND ESPECIALLY FOR THE SAINT LOUIS METRO AREA AND
AREAS TO THE SOUTH AND EAST.

THERE IS A CHANCE FOR THUNDERSTORMS FROM FRIDAY NIGHT THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH EARLY THIS EVENING FOR PARTS
OF EASTERN MISSOURI AND SOUTHWESTERN ILLINOIS. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SEVERE WEATHER...IF OBSERVED...TO THE
NATIONAL WEATHER SERVICE.

TES

In the hours before

Local storm report, Aug 18, 7:34 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
734 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     SMITHTON                38.41N  89.99W
08/18/2015                   ST. CLAIR          IL   AMATEUR RADIO

            TWO LARGE TREES AND A POWER POLE DOWNED.

&&

CORRECTED REMARKS

CARNEY
Local storm report, Aug 18, 7:43 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
743 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     SMITHTON                38.41N  89.99W
08/18/2015                   ST. CLAIR          IL   AMATEUR RADIO

            ABOUT 7 TREES DAMAGED IN THE SANDROCK SUBDIVISION.
            TREES AND LARGE LIMBS DOWN...ONE VEHICLE WAS DAMAGED BY
            A DOWNED TREE.

&&

CORRECTED REMARKS

CARNEY
Local storm report, Aug 18, 7:57 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     SMITHTON                38.41N  89.99W
08/18/2015                   ST. CLAIR          IL   AMATEUR RADIO

            ABOUT 7 TREES DAMAGED IN THE SANDROCK SUBDIVISION.
            TREES AND LARGE LIMBS DOWN...ONE VEHICLE WAS DAMAGED BY
            A DOWNED TREE

&&

CORRECTED REMARKS

JPK
Local storm report, Aug 18, 8:58 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
858 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             WRIGHT CITY             38.83N  91.02W
08/18/2015  E0.50 INCH       WARREN             MO   TRAINED SPOTTER

            HAIL RANGED FROM PEA TO MARBLE SIZE.

0230 PM     TSTM WND DMG     5 SE NEW HAVEN          38.56N  91.15W
08/18/2015                   FRANKLIN           MO   BROADCAST MEDIA

            LARGE TREE LIMB FELL ON A CAR CAUSING EXTENSIVE DAMAGE.

0236 PM     TSTM WND GST     4 SE NEW HAVEN          38.57N  91.17W
08/18/2015  E58 MPH          FRANKLIN           MO   TRAINED SPOTTER

            SOPTTER REPOTED 50 - 60 MPH WIND GUSTS.

0244 PM     TSTM WND GST     2 W WASHINGTON          38.55N  91.05W
08/18/2015  E58 MPH          FRANKLIN           MO   AMATEUR RADIO

            SMALL WINDS DOWN WEST OF WASHINGTON... MO

0305 PM     TSTM WND DMG     WENTZVILLE              38.81N  90.86W
08/18/2015                   ST. CHARLES        MO   TRAINED SPOTTER

            SPORADIC TREE LIMBS DOWN ACROSS TOWN. LARGEST BRANCHES
            ABOUT 6 INCHES IN DIAMETER DOWN NEAR HIGHWAY N AND Z.

0315 PM     TSTM WND DMG     O'FALLON                38.78N  90.71W
08/18/2015                   ST. CHARLES        MO   BROADCAST MEDIA

            LARGE TREE BLOWN OVER.

0318 PM     TSTM WND GST     O'FALLON                38.78N  90.71W
08/18/2015  E45 MPH          ST. CHARLES        MO   AMATEUR RADIO

            LAWN FURNITURE BLOW OVER.

0329 PM     HEAVY RAIN       PACIFIC                 38.48N  90.75W
08/18/2015  M1.00 INCH       FRANKLIN           MO   AMATEUR RADIO

            RAINFALL RATE OF 2.4 INCHES PER HOUR.

0410 PM     TSTM WND DMG     ST. LOUIS               38.64N  90.24W
08/18/2015                   ST. LOUIS CITY     MO   BROADCAST MEDIA

            POWER POLES AND POWER LINES DOWN IN THE LAFAYETTE
            SQUARE AREA.

0430 PM     FLOOD            WILSONVILLE             39.07N  89.86W
08/18/2015                   MACOUPIN           IL   EMERGENCY MNGR

            ROUTE 138 NEAR WILSONVILLE CLOSED DUE TO WATER COVERING
            THE ROAD..

0700 PM     TSTM WND DMG     SMITHTON                38.41N  89.99W
08/18/2015                   ST. CLAIR          IL   AMATEUR RADIO

            TWO LARGE TREES AND A POWER POLE DOWNED.

0700 PM     TSTM WND DMG     SMITHTON                38.41N  89.99W
08/18/2015                   ST. CLAIR          IL   AMATEUR RADIO

            ABOUT 7 TREES DAMAGED IN THE SANDROCK SUBDIVISION.
            TREES AND LARGE LIMBS DOWN...ONE VEHICLE WAS DAMAGED BY
            A DOWNED TREE

&&

JPK
Local storm report, Aug 18, 11:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1123 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     TSTM WND GST     FULTON                  38.85N  91.95W
08/18/2015  M72 MPH          CALLAWAY           MO   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED 72 MPH GUST AT GROUND LEVEL.
            SOME DOWNED TREES ALSO REPORTED.

&&

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:36 PM CDTFlash Flood WarningLSXIron, Madison3 hr
Aug 18, 11:06 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery54 min
Aug 19, 12:26 AM CDTSpecial Weather StatementLSXLincoln, Saint Charles49 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.